On the ill-posed property and the regularization of the numerical solution of singular integral equations of the first kind
Doklady Akademii Nauk, Tome 255 (1980) no. 5, pp. 1046-1050
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_255_5_a4,
author = {I. K. Lifanov},
title = {On the ill-posed property and the regularization of the numerical solution of singular integral equations of the first kind},
journal = {Doklady Akademii Nauk},
pages = {1046--1050},
year = {1980},
volume = {255},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_255_5_a4/}
}
TY - JOUR AU - I. K. Lifanov TI - On the ill-posed property and the regularization of the numerical solution of singular integral equations of the first kind JO - Doklady Akademii Nauk PY - 1980 SP - 1046 EP - 1050 VL - 255 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1980_255_5_a4/ LA - ru ID - DAN_1980_255_5_a4 ER -
%0 Journal Article %A I. K. Lifanov %T On the ill-posed property and the regularization of the numerical solution of singular integral equations of the first kind %J Doklady Akademii Nauk %D 1980 %P 1046-1050 %V 255 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1980_255_5_a4/ %G ru %F DAN_1980_255_5_a4
I. K. Lifanov. On the ill-posed property and the regularization of the numerical solution of singular integral equations of the first kind. Doklady Akademii Nauk, Tome 255 (1980) no. 5, pp. 1046-1050. http://geodesic.mathdoc.fr/item/DAN_1980_255_5_a4/